MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; SACROILIAC JOINT FIXATION

SI-BONE, INC. IFUSE IMPLANT SYSTEM; SACROILIAC JOINT FIXATION
Model Number 7055M-90
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6) 2022, the surgeon was performing a left side si joint arthrodesis on the patient when he encountered significant bleeding after broaching/impacting for the second implant.The sga or a branch was possibly damaged.A single implant was placed adequately.When the instruments were removed, the surgeon observed excessive bleeding.Patient underwent coil embolization of branch of the sga by another physician.A week later, two more implants were placed without incident.This is a low occurence event at <.04% of all procedures performed.
 
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is the surgical procedure.Bleeding is a known, inherit risk or surgery.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
SACROILIAC JOINT FIXATION
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
Manufacturer (Section G)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
Manufacturer Contact
w. reckling, m.d.
471 el camino real
suite 101
santa clara, CA 95050-4482
4082070700
MDR Report Key14962187
Report Number3007700286-2022-00004
Device Sequence Number5485983
Product Code OUR
UDI-Device Identifier00851085007350
UDI-Public00851085007350
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Model Number7055M-90
Device Lot Number9044251
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age73 YR
Patient SexMale